# SDR UALA2009091502911

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 78,774 hours, 12,737 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61590331
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED THICK SMOKE COMING FROM APU.  APU SUBSEQUENTLY AUTO SHUT DOWN.  REMOVED APU.  COMPLETED INSTALLATION OF NEW APU.
